# SDR SCNA20160201026

- Difficulty date: February 1, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 47,996 hours, 25,836 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE ON BOTTOM FLEX SKIN ON NR 7 SLAT.  DAMAGE IS LOCATED APPROXIMATELY 58" INBD OF OUT EDGE OF SLAT.  RT BEHIND PANEL 624DB.  REMOVED DAMAGED AREA AND STOPPED DRILLED 1 CRACK.
